# SDR AALA202107019001

- Difficulty date: June 30, 2021
- Submitted: July 1, 2021
- Operation: Air carrier
- Aircraft: N925NN
- Make and model: Boeing 737823
- Aircraft serial: 31169
- Aircraft time: 24,687 hours, 10,217 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: L1 Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: L1 SLIDE LIGHT INOPERATIVE. REPLACED POWER SUPPLY AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK PER AMM 33-51-06.
